Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What are the side effects of medicines taken for depression ?

I have a anxiety problem and suffer from depression ,however I was on medication (Flauxitine 20mg from my GP. Because of the adverse effects on the medication I have been weaned off and now today I have started ( Sertraline 100mg),unfortunately my nerves are playing up, say for instance the outside temprature is +3 degrees, inside my bodye feels like - 3degrees I can,t sleep due to the pains in my feet at night also my nose gets blocked up due to the swelling of the blood vessels also I can hear the blood pumping through my head , is there a way to desensitize my nerves. yours truly XXXX
Asked On : Fri, 2 Mar 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. at present you have a subclinical viral fever due to that you these changes, and stuffy nose. you have a body also along with your brain. and it will have its own diseases, indipendent of the drugs you are using. when ever you any thing of this sort consult a physician, who dignise the somatic ailment and treat it try to do meditation and yoga, which may help you. thankyou.
Answered: Sun, 4 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor